# SDR SWAA2021031153375

- Difficulty date: March 7, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N747SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29799
- Aircraft time: 74,238 hours, 44,046 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 762185H
- Part serial: 3732
- Condition: Faulty
- Location: Rt Generator
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#2 ENGINE SOURCE OFF LIGHT AT 40,000 FEET APU FAULT LIGHT ON ATTEMPTED START LANDING UNEVENTFUL. DID NOT START APU AFTER LANDING. / R&R #2 ENG GCU PER AMM 24-21-81 SPU FAULT 49-41010 CHECKS GOOD PER FIM 49-40 TASK 801._RAR# 90558 POS 2 PN OFF/ON 762185H SN OFF 3732 SN ON AAA6008973
